MAUDE Adverse Event Report: Tosoh Hi-Tec, Inc. AIA-360; Fluorometer, For Clinical Use

Tosoh Hi-Tec, Inc. AIA-360; Fluorometer, For Clinical Use
Model Number AIA-360 IMMUNOASSAY ANALYZER
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A 13-month retrospective review identified 47 similar complaints.There were 27 complaints related to 2015 bf probe purge failure, 15 with 2017 substrate purge failure error, and 5 for 3021 leak sensor s701 detected.An assessment of the data determined that 41 complaints were unique with varied failure modes consisting of no flow (3), operational problem (7), improper procedure (4), loose connection (4), dust problem (2), decreased pump speed (2), priming problem (10), biological contamination, leakage (2), obstruction of flow (3), lubrication problem, cause not established, failure to deliver (2), use of device problem, mechanical problem (2), and no device problem found.Most issues were resolved with additional priming, maintenance, reseating tubing, cleaning obstructions, component replacement (i.E., probe tips, diluent pumps, sample nozzle, waste pump, etc.), and one instance of analyzer replacement.There is no indication of a systemic issue or component wide failure.

Brand Name
AIA-360
Common Device Name
Fluorometer, For Clinical Use
Manufacturer (Section D)
Tosoh Hi-Tec, Inc.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA  7460042
Manufacturer (Section G)
Tosoh Hi-Tec, Inc.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA   7460042
Manufacturer Contact
janefrances ajiduah
2-2-1 yaesu
chuo-ku, tokyo 10400-28
JA   1040028
+1(650)636-8314
MDR Report Key50268899
Report Number3004529019-2026-00114
Device Sequence Number10316067
Product Code KHO
UDI-Device Identifier04560189282896
UDI-Public04560189282896
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K971103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIA-360 IMMUNOASSAY ANALYZER
Device Catalogue Number019945
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Initial Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown